Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Universal solutions and universal relations for some types of elastic fluid crystals


Author: C.-C. Wang
Journal: Quart. Appl. Math. 28 (1970), 57-68
MSC: Primary 76.35
DOI: https://doi.org/10.1090/qam/263309
MathSciNet review: 263309
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. -C. Wang, A general theory of subfluids, Arch. Rational Mech. Anal. 20, 1-40 (1965) MR 0181175
  • [2] P. F. Neményi and R. C. Prim, On the steady Beltrami flow of a perfect gas, Proc. VII Internat. Congr. Appl. Mech. London, Vol. II, Part 1, 300-314 (1948)
  • [3] R. Ballabh, Superposable fluid motions, Proc. Benares Math. Soc. (N.S.) 2, 69-79 (1940) MR 0006285
  • [4] C. Truesdell, Solutio generalis et accurata problematum quamplurimorum de motu corporum elasticorum incomprimibilium in deformationibus valde magnis, Arch. Rat. Mech. Anal. 11, 106-113 (1962) MR 0145725
  • [5] M. M. Carroll, Controllable deformations of incompressible simple materials, Internat. J. Engrg. Sci. 5, 515-525 (1967)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.35

Retrieve articles in all journals with MSC: 76.35


Additional Information

DOI: https://doi.org/10.1090/qam/263309
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society